# SDR UPS97823665

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558241
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FRAME FITTING FS 340 BETWEEN LONGERON 33R AND 34R HAS HEAVY CORROSION.  REMOVED AND REPLACED FITTING IAW SRM 53-1-0 AND 51-1-21.
